Iteration of endomorphisms on the real axis and representation of numbers
Annales de l'I.H.P. Physique théorique, Tome 29 (1978) no. 3, pp. 305-356
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1978__29_3_305_0,
author = {Derrida, B. and Gervois, A. and Pomeau, Y.},
title = {Iteration of endomorphisms on the real axis and representation of numbers},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {305--356},
year = {1978},
publisher = {Gauthier-Villars},
volume = {29},
number = {3},
mrnumber = {519698},
zbl = {0416.28012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1978__29_3_305_0/}
}
TY - JOUR AU - Derrida, B. AU - Gervois, A. AU - Pomeau, Y. TI - Iteration of endomorphisms on the real axis and representation of numbers JO - Annales de l'I.H.P. Physique théorique PY - 1978 SP - 305 EP - 356 VL - 29 IS - 3 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1978__29_3_305_0/ LA - en ID - AIHPA_1978__29_3_305_0 ER -
%0 Journal Article %A Derrida, B. %A Gervois, A. %A Pomeau, Y. %T Iteration of endomorphisms on the real axis and representation of numbers %J Annales de l'I.H.P. Physique théorique %D 1978 %P 305-356 %V 29 %N 3 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1978__29_3_305_0/ %G en %F AIHPA_1978__29_3_305_0
Derrida, B.; Gervois, A.; Pomeau, Y. Iteration of endomorphisms on the real axis and representation of numbers. Annales de l'I.H.P. Physique théorique, Tome 29 (1978) no. 3, pp. 305-356. http://geodesic.mathdoc.fr/item/AIHPA_1978__29_3_305_0/
